# SDR ASAA2017090321795

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 7,111 hours, 2,435 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAD ELECTRICAL LIGHT STAYS ILLUMINATED.  ACFT GROUNDED.  PERFORMED P5-13 ELECTRIC LIGHT MESSAGE BITE IAW FIM 24-31 TASK 801. FOUND MESSAGE FOR SPCU INOPERATIVE. MESSAGE CLEARED AND ELECTRIC LIGHT EXTINGUISHED. INTERMITTENT FAULT IAW FIM 24-34 TASK 802.
